# SDR CA190415003

- Difficulty date: April 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing Seal
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) R/H ENGINE OIL CONSUMPTION ISSUE  CREW REPORTED RH ENG LOW OIL QTY ADVISORY MESSAGE AFTER TAKE OFF, OIL LEVEL 8.8L. AFTER PITCH DECREASED MESSAGE DISAPPEARED, OIL LEVEL 10-12L.  ENGINE OIL CONSUMPTION MONITORING EXAMINATION PERFORMED IAW AMP (RESULT 1.26 QT/HR), RAPID INCREASE OF OIL CONSUMPTION NOTED. BORESCOPE INSPECTION CARRIED OUT. OIL LEAK FROM #4 BEARING FRONT SEAL FOUND.  RHE ENGINE REMOVED (TC# 20190415003)
